# SDR SWAA2019082036129

- Difficulty date: August 13, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,201 hours, 30,861 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Damaged
- Location: Bs 540-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK MECHANICALLY DAMAGED BETWEEN BS. 540 TO BS. 727B, RBL 24.5. / R&R SEAT TRACK IAW SRM & DWG.
